Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Jacksonville, FL

June 16, 2016Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2016, 1:48 PM EDT for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 1:48 PM EDT (17:48 UTC)
Expired
Jun 16, 2016, 2:21 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 30 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WUUS52 KJAX 161748
SVRJAX
FLC003-031-089-GAC049-161845-
/O.NEW.KJAX.SV.W.0089.160616T1748Z-160616T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BAKER COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  DUVAL COUNTY IN NORTHEASTERN FLORIDA...
  SOUTH CENTRAL CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 245 PM EDT

* AT 148 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ST. GEORGE TO NEAR GLEN ST. MARY...MOVING EAST
  AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
  NEPTUNE BEACH...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
  MARCO...RIVERSIDE...RATLIFF...NAS JAX...NASSAU VILLAGE-RATLIFF...
  OCEANWAY...BAYMEADOWS...BRYCEVILLE...CISCO GARDENS...CECIL FIELD AND
  SAN PABLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3019 8136 3025 8138 3025 8143 3024 8142
      3025 8144 3019 8141 3021 8143 3019 8144
      3021 8227 3051 8212 3056 8139 3019 8133
TIME...MOT...LOC 1748Z 273DEG 23KT 3044 8204 3031 8216 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
2 follow-up statements
912 
WWUS52 KJAX 161804
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT THU JUN 16 2016

FLC003-GAC049-161813-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
BAKER FL-CHARLTON GA-
204 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAKER AND SOUTH
CENTRAL CHARLTON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
      3019 8144 3021 8205 3036 8205 3037 8204
      3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1803Z 270DEG 23KT 3044 8195 3031 8207 

$$

FLC031-089-161845-
/O.CON.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
NASSAU FL-DUVAL FL-
204 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN NASSAU AND DUVAL COUNTIES...

AT 203 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRYCEVILLE TO NEAR MACCLENNY...MOVING EAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
NEPTUNE BEACH...ORTEGA...CRAIG FIELD...SAN MARCO...RIVERSIDE...RATLIFF...
NAS JAX...NASSAU VILLAGE-RATLIFF...OCEANWAY...BAYMEADOWS...BRYCEVILLE...
CISCO GARDENS...CECIL FIELD...SAN PABLO...LITTLE TALBOT ISLAND AND FORT
CAROLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
      3019 8144 3021 8205 3036 8205 3037 8204
      3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1803Z 270DEG 23KT 3044 8195 3031 8207 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
809 
WWUS52 KJAX 161821
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU JUN 16 2016

FLC031-089-161831-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
NASSAU FL-DUVAL FL-
221 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NASSAU AND DUVAL
COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
      3019 8144 3021 8205 3036 8205 3037 8204
      3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1818Z 273DEG 23KT 3043 8183 3030 8195 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:12 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 16, 9:12 AM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
912 AM EDT THU JUN 16 2016

.UPDATE...
Fast westerly steering flow along with PWATS close to 2 inches and
Max Temps reaching into the lower to middle 90s will trigger
scattered to numerous showers and storms with the best coverage
across the I-10 Corridor and along the FL/GA border. Storm tracks
will be towards the East and Southeast at 20-25 mph and local sea
breeze boundaries will not be a major player today as the ATLC
coast sea breeze remains pinned to the coast and morning
convection along the Big Bend area has already disrupted the Gulf
Coast sea breeze. So expect outflows and other lingering
boundaries to be the main triggers of convection through the day
An early start to convection this morning will likely lead to an
earlier ending this evening by sunset as storms push rapidly into
the Atlantic. Max temps into the 90s and dewpoints in the
mid/upper 70s will still support heat indices around 105 degrees
but convection and some cloud cover will disrupt widespread heat
indices from reaching the advisory criteria of 108 degrees. The
faster storm motion today will support strong/gusty winds of 40-50
mph, but widespread severe weather/damaging winds is not
expected. While convection will fade early this evening...the fast
westerly flow will still support a few showers and storms along
the big bend region which may track into the i-75 corridor of
inland NE FL at times during the overnight hours. Muggy overnight
lows in the mid/upper 70s are expected.

&&

.AVIATION...
VFR with tempo MVFR cigs/vsbys as convection pushes through
between 16z and 22z, then VFR conds with lingering high clouds
overnight. Gusty west winds at 10-20 knots today with higher gusts
to 25-35 knots possible in storm activity.

&&

.MARINE...
Fast W/SW flow at 15-20 knots will continue through tonight with
SCEC conds expected. Still a small chance of sustained 20 knots
tonight but expect bigger threat of stronger wind gusts 25-35
knots in offshore moving convection this afternoon and evening.

Rip Currents: Low Risk in the offshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  91  76  99  72 /  40  40  60  40
SSI  91  78  94  75 /  50  50  60  60
JAX  91  76  99  75 /  60  50  60  60
SGJ  91  76  95  76 /  60  50  40  60
GNV  89  75  94  76 /  60  50  40  60
OCF  89  76  92  75 /  60  50  40  60

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Hess/Enyedi/Guillet
Hazardous weather outlook, Jun 16, 9:30 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU JUN 16 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-170915-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
930 AM EDT THU JUN 16 2016

...SLIGHT RISK OF SEVERE STORMS ON FRIDAY AND FRIDAY NIGHT...

...HEAT INDICES OF AT LEAST 105 DEGREES EXPECTED TODAY AND FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW STRONG
THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS AND LOCALIZED
FLOODING BEING THE PRIMARY THREATS. STORM MOTION WILL BE TOWARDS THE
EAST-SOUTHEAST AT 20 TO 25 MPH.

HEAT INDEX VALUES WILL BE CLOSE TO 105 DEGREES THIS AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY...IT WILL BE BREEZY WITH HIGH TEMPERATURES IN THE 95 TO
100 DEGREE RANGE. HEAT INDEX VALUES ARE EXPECTED TO BE IN THE 108
TO 112 DEGREE RANGE AND A HEAT ADVISORY MAY BECOME NECESSARY FOR
SOME PORTION OF THE AREA.

THUNDERSTORMS WILL MOVE FROM THE NORTH TO THE SOUTH AHEAD OF A
COLD FRONT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE FRIDAY
AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY
THREAT FROM THESE STORMS...MAINLY NORTH OF INTERSTATE 10.

SATURDAY INTO SUNDAY...STRONG AND GUSTY NORTHEAST WINDS WILL
DEVELOP BEHIND THE COLD FRONT ON SATURDAY. ROUGH SURF AND
INCREASING RIP CURRENTS WILL BE THE PRIMARY CONCERN OVER THE
WEEKEND.

A SMALL CRAFT ADVISORY MAY BE NECESSARY ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 16, 12:58 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     2 W LIVE OAK            30.30N 83.02W
06/16/2016  M41 MPH          SUWANNEE           FL   AWOS

            SUWANNEE COUNTY AIRPORT WIND GUST TO 36 KNOTS /41 MPH/
            BETWEEN 1235 AND 1255 PM EDT.

&&

JHESS
Special weather statement, Jun 16, 1:12 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EDT THU JUN 16 2016

FLZ023>025-030>033-125-161815-
INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-BAKER FL-
BRADFORD FL-CLAY FL-ST. JOHNS FL-UNION FL-
112 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS...NORTHEASTERN
UNION...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU...NORTHERN CLAY AND DUVAL COUNTIES UNTIL 215 PM EDT...

AT 111 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BRYCEVILLE TO 6 MILES NORTH OF STARKE.
MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...SAINT AUGUSTINE...ORANGE PARK...GREEN COVE SPRINGS...
RAIFORD...JACKSONVILLE INTERNATIONAL ARPT...UNF...MIDDLEBURG...PONTE
VEDRA BEACH...FRUIT COVE...MANDARIN...ARLINGTON...NEPTUNE BEACH...WORLD
GOLF VILLAGE...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
MARCO AND RIVERSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3003 8233 3037 8212 3036 8206 3037 8204
      3047 8202 3050 8138 3025 8135 2989 8123
TIME...MOT...LOC 1711Z 282DEG 23KT 3041 8191 3004 8212

ENYEDI
Special weather statement, Jun 16, 1:17 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT THU JUN 16 2016

FLZ033-036>038-040-161815-
ALACHUA FL-FLAGLER FL-MARION FL-ST. JOHNS FL-PUTNAM FL-
117 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...
SOUTHEASTERN ALACHUA...PUTNAM...MARION AND FLAGLER COUNTIES UNTIL 215
PM EDT...

AT 117 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SATSUMA TO NEAR RAINBOW LAKES ESTATES.
MOVEMENT WAS EAST AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...OCALA...PALATKA...RAINBOW LAKES ESTATES...FLAGLER BEACH...
BUNNELL...CRESCENT CITY...INTERLACHEN...POMONA PARK...HASTINGS...
ANDALUSIA...CITRA...LYNNE...EAST PALATKA...FORT MCCOY...JUNIPER SPRINGS...
SALT SPRINGS...MARINELAND...CRESCENT BEACH AND SPARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
      2940 8142 2933 8168 2928 8164 2896 8166
      2896 8231 2905 8247 2904 8253 2921 8254
      2922 8240 2938 8241 2975 8172 2978 8119
      2952 8110
TIME...MOT...LOC 1717Z 278DEG 24KT 2958 8163 2916 8237

ENYEDI
Special weather statement, Jun 16, 1:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EDT THU JUN 16 2016

GAZ136-152>154-165-166-161815-
INLAND CAMDEN GA-WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-
128 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN...GLYNN...SOUTH
CENTRAL WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 215 PM EDT...

AT 127 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COUNTRY CLUB ESTATES TO NEAR JEKYLL
ISLAND. MOVEMENT WAS EAST AT 65 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...NAHUNTA...DOCK JUNCTION...WAYNESVILLE...
WAVERLY...JEKYLL ISLAND...THALMANN...RAYBON...SEA ISLAND...HICKOX...COUNTRY
CLUB ESTATES...ATKINSON...BOYS ESTATE...HORTENSE AND DOVER BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3117 8128 3110 8137 3098 8139 3112 8204
      3146 8194 3135 8150 3133 8145 3133 8144
      3131 8144 3128 8139 3130 8137 3130 8134
      3131 8134 3128 8132 3128 8124
TIME...MOT...LOC 1727Z 274DEG 56KT 3129 8143 3109 8144

ENYEDI
Special weather statement, Jun 16, 1:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT THU JUN 16 2016

FLZ021-022-030>032-035>037-161815-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-CLAY FL-UNION FL-COLUMBIA FL-
PUTNAM FL-SUWANNEE FL-
141 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...UNION...
ALACHUA...NORTHERN PUTNAM...BRADFORD...SOUTHERN SUWANNEE...GILCHRIST
AND CLAY COUNTIES UNTIL 215 PM EDT...

AT 141 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MIDDLEBURG TO 13 MILES SOUTH OF MAYO.
MOVEMENT WAS EAST AT 40 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...GREEN COVE SPRINGS...STARKE...TRENTON...LAKE BUTLER...
INTERLACHEN...KEYSTONE HEIGHTS...BELL...RAIFORD...WORTHINGTON SPRING...
MELROSE...MIDDLEBURG...ICHETUCKNEE SPRING...COLUMBIA...ALACHUA...HIGH
SPRINGS...HAWTHORNE...ARCHER...FORT WHITE AND WORTHINGTON SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8249 3003 8169 2997 8160 2987 8160
      2976 8153 2945 8221 2946 8220 2949 8222
      2948 8255 2954 8256 2953 8265 2956 8266
      2958 8278 2959 8296 2977 8295 2989 8288
      2989 8292 2996 8293 3008 8307 3010 8321
TIME...MOT...LOC 1741Z 273DEG 36KT 2998 8187 2987 8312

ENYEDI
Local storm report, Jun 16, 1:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND GST     5 WNW GARDI             31.55N 81.88W
06/16/2016  M53 MPH          WAYNE              GA   AWOS

            JESUP-WAYNE COUNTY AIRPORT AWOS MEASURED 53 MPH /46 KNOT/
            WIND GUST AT 125 PM EDT.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:27 AM EDTSpecial Weather StatementJAXNassau48 min
Jun 16, 10:43 AM EDTSpecial Marine WarningJAX3 hr
Jun 16, 10:50 AM EDTSpecial Weather StatementJAXNassau55 min
Jun 16, 11:09 AM EDTSpecial Weather StatementJAXDuval36 min
Jun 16, 11:39 AM EDTSpecial Weather StatementJAXDuval36 min
Jun 16, 11:44 AM EDTSpecial Marine WarningJAX91 min
Jun 16, 12:49 PM EDTSpecial Weather StatementJAXUnion56 min
Jun 16, 12:58 PM EDTSpecial Weather StatementJAXColumbia, Suwannee47 min
Jun 16, 1:12 PM EDTSpecial Weather StatementJAXClay, Duval63 min
Jun 16, 1:17 PM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam58 min
Jun 16, 1:30 PM EDTSpecial Marine WarningJAX90 min
Jun 16, 1:41 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist, Union34 min
Jun 16, 2:13 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Flagler, Gilchrist, Marion and 2 more62 min
Jun 16, 2:20 PM EDTSpecial Weather StatementJAXDuval40 min
Jun 16, 2:51 PM EDTSpecial Marine WarningJAX114 min
Jun 16, 3:14 PM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam46 min
Jun 16, 11:42 AM EDTSpecial Weather StatementJAXEchols63 min
Jun 16, 12:30 PM EDTSpecial Weather StatementJAXAppling, Bacon, Brantley, Jeff Davis, Pierce, Wayne60 min
Jun 16, 12:32 PM EDTSpecial Weather StatementJAXEchols58 min
Jun 16, 1:19 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne41 min
Jun 16, 1:28 PM EDTSpecial Weather StatementJAXBrantley, Glynn47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.